# SDR 120B202002140017

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,575 hours, 15,776 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Part number: HL10000
- Condition: Worn
- Location: Seat 22c
- Part time: 99,575 hours, 15,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT LOCK IN SEAT 22C IS WORN.
